# SDR SIMA201106603

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 17,162 hours, 14,986 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 75516269
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4067 THE CREW REPORTED THAT UPON TAKEOFF "LG AIR GROUND FAIL' APPEARED ON EICAS.  THE CREW WAS UNABLE TO RETRACT THE GEAR.  THE CAPTAIN DECLARED AN EMERGENCY AND ELECTED TO RETURN TO RIC.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NOSE LANDING GEAR WEIGHT ON WHEELS PROXIMITY SWITCH 32-63-02.  THE OPERATIONAL CHECK WAS GOOD.  REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR NR 1 DOWNLOCK PROXIMITY SWITCH IAW AMM 32-61-02.  THE OPERATIONAL CHECK WAS GOOD.  EXTENSION RETRACTION CHECKS WERE GOOD IAW AMM 32-30-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
